# SDR P5CA9500792

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 4980 · APU Exhaust System
- Part: Liner
- Part number: 65B987051
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU EXHAUST PIPE INNER LINER.  REMOVED AND REPLACED LINER IAW MM 49-81-03.
